# SDR DL72S951785

- Difficulty date: March 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N404DA
- Make and model: Boeing 727232
- Aircraft serial: 21148
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6521634149K
- Condition: Worn
- Location: Nr 2 Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 AFT FLAP, UPPER L/E SKIN WORN AT I/B END.  REPAIRED PER SRM 575004, MFG'D AND INSTALLED FILLER AND DOUBLER.
